# SDR A6WA2013021804659

- Difficulty date: February 6, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 26,481 hours, 25,012 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD AT FS 169.00 HAS CHAFE MARKS FROM RADOME FASTENERS.  BLENDED CHAFED AREAS IAW SRM 53-00-00.
